# SDR AALA201803069002

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 21,057 hours, 8,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS AT LEFT DOOR INOPERATIVE,   FOUND CENTER AISLE EXIT SIGN SHORTING OUT ON THE BATTERY PACK.  REPLACED SIGN IAW AMM 33-51-00.   AIRCRAFT WAS GROUNDED.
